# SDR QXEA2012120601580

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 IS CORRODED. BLENDED OUT CORROSION IAW RD 8/4-53-884. FOUND TRACK OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SPLICE AND SEAT TRACK  NR 5 IAW SRM 51-42-45-0-2-01, 51-42-05-02-01 AND 51-40-15-02-01, AND 51-41-00-00-01.  MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK NR 5 IAW SRM 51-42-05-02-01, 51-41-00-00-01 AND 51-40-15-02-01. INSTALLED SPLICE IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
